# SDR EISA98179

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: CA72720
- Condition: Overheat
- Location: Battery Bay
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN PARKING AIRCRAFT AT EDI, FLIGHT DECK FILLED WITH SMOKE.  IT WAS DETERMINED BATTERY WAS OVERHEATING.  FIRE DEPARTMENT REMOVED BATTERY FROM AIRCRAFT.  GENERATED FROM PILOT REPORT.  MAIN BATTERY AND BATTERY CHARGER REPLACED.  CHECKED SATISFACTORY IAW MM 24-30-11.  (X)
